PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 17-27
Tytuł artykułu

Differential sandwich theorems for analytic functions defined by Cho-Kwon-Srivastava operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By making use of Cho-Kwon-Srivastava operator, we obtain some subordinations and superordinations results for certain normalized analytic functions.
Rocznik
Tom
63
Numer
1
Strony
17-27
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
autor
  • Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
  • Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
Bibliografia
  • Ali, R. M., Ravichandran, V., Hussain Khan, M. and Subramanian, K. G., Differential sandwich theorems for certain analytic functions, Far East J. Math. Sci. 15, no. 1 (2005), 87-94.
  • Bernardi, S. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446.
  • Bulboacă, T., A class of first-order differential superordination, Demonstratio Math. 35, no. 2 (2002), 287-292.
  • Bulboacă, T., Differential Subordinations and Superordinations, Recent Results, House of Scientific Book Publ., Cluj-Napoca, 2005.
  • Cho, N. E., Kwon, O. S. and Srivastava, H. M., Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl. 292 (2004), 470-483.
  • Choi, J. H., Saigo, M. and Srivastava, H. M., Some inclusion properties of a certain family of integral operators, J. Math. Anal. Appl. 276 (2002), 432-445.
  • Miller, S. S., Mocanu, P. T., Differential Subordination Theory and Applications, Marcel Dekker, New York, 2000.
  • Miller, S. S., Mocanu, P. T., Subordinant of differential superordinations, Complex Var. Theory Appl. 48, no. 10 (2003), 815-826.
  • Murugusundaramoorthy, G., Magesh, N., Differential subordinations and superordinations for analytic functions defined by Dziok-Srivastava linear operator, JIPAM. J. Inequal. Pure Appl. Math. 7, no. 4 (2006), Art. 152, 9 pp.
  • Murugusundaramoorthy, G., Magesh, N., Differential sandwich theorem for analytic functions defined by Hadamard product, Ann. Univ. Mariae Curie-Skłodowska Sect. A 61 (2007), 117-127.
  • Noor, K. I., Noor, M. A., On integral operators, J. Math. Anal. Appl., 238 (1999), 341-352.
  • Shanmugam, T. N., Ravichandran, V. and Sivasubramanian, S., Differential sandwich theorems for same subclasses of analytic functions, Aust. J. Math. Anal. Appl. 3, no. 1 (2006), Art. 8, 11 pp.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0002-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.